# SDR SWAA2024102846499

- Difficulty date: October 8, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 72,916 hours, 43,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN UNDER VERTICAL STAB BS1016 - BS1085 LBL14 TO RBL14 WL308.5. MARKED<[01] VERIFIED STEP 1;[02] VERIFIED APPLICABILITY OF SRM; REMOVED CORROSION PER SRM SRM 53-00-01-1A-1 ; AND COMPLETED EA 24-153-02815-WIP1 AND EA-24-153-02815-WIP2.;[03] REPAIRED PER EA 24-153-02815; CARD COMPLETED;[04] VERIFIED COMPLETION CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
